# SDR JBXA9900094

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Engine: Ge CF341A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Over Serviced
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENGINE OIL TEMP BEGAN CLIMBING.  PULLED POWER BACK HALF WAY AND TEMP STABILIZED AT 158 DEG.  PULLED POWER BACK TO IDLE AND TEMP RETURNED TO NORMAL RANGE.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  FOUND NR 2 ENGINE WAS OVERSERVICED BY 0.25 QTS AND THE NR 2 ENGINE OIL TEMP BULB CANNON PLUG WAS LOOSE.  DRAINED OIL TO PROPER LEVEL, SECURED OIL TEMP BULB CANNON PLUG, AND PERFORMED OPS CHECK IAW 79-31-01.  OPS CHECK GOOD.
